# SDR AALA2020013099012

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 57,195 hours, 16,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergncy Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT EXIT DOOR SIGN FAILED TO ILLUMINATE DURING CHECK A. MAINTENANCE REPLACED BATTERY FOR EXIT SIGN AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-07.
